About this Journal Submit a Manuscript Table of Contents
Computational and Mathematical Methods in Medicine
Volume 2012 (2012), Article ID 742086, 8 pages
http://dx.doi.org/10.1155/2012/742086
Research Article

Uncertainty Quantification in Simulations of Epidemics Using Polynomial Chaos

1Department of Statistics and Operational Research, University of Valencia, Dr. Moliner 50, 46100 Burjassot, Valencia, Spain
2Department of Mathematics, University of Texas at Arlington, Arlington, TX 76019-0408, USA

Received 8 May 2012; Revised 25 June 2012; Accepted 3 July 2012

Academic Editor: Thierry Busso

Copyright © 2012 F. Santonja and B. Chen-Charpentier. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. Santonja and B. Chen-Charpentier, “Uncertainty Quantification in Simulations of Epidemics Using Polynomial Chaos,” Computational and Mathematical Methods in Medicine, vol. 2012, Article ID 742086, 8 pages, 2012. doi:10.1155/2012/742086